MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMACEM(TM) V+ INJECTION CANNULA FOR TFNA - STERILE; DISPENSER, CEMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMACEM(TM) V+ INJECTION CANNULA FOR TFNA - STERILE; DISPENSER, CEMENT
Model Number 10001851US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, during an unknown procedure, after distal screw was placed into trochanteric femoral nail advanced (tfna), the cannula was stuck in the femoral head due to the cement setting.The tip of the cannula broke off in the helical blade.The traumacem cannula was left in the femoral head after cement was injected.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.Concomitant devices: screw (part unknown, lot unknown, quantity 1).Helical blade (part unknown, lot unknown, quantity 1).This report is for one (1) traumacem(tm) v+ injection cannula for tfna - sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part: 03.702.121s, lot: arn185.Manufacturing location: selzach, release to warehouse date: feb 16, 2018, expiry date: dec 05, 2022.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Event: updated concomitant devices.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices reported: unknown screw (part#: unknown, lot#: unknown, quantity: 1), unknown helical blade (part#: unknown, lot#: unknown, quantity: 1), unknown cement (part#: unknown, lot#: unknown, quantity: 1).This is report 1 of 1 for (b)(4).

Brand Name
TRAUMACEM(TM) V+ INJECTION CANNULA FOR TFNA - STERILE
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8121463
Report Number2939274-2018-55215
Device Sequence Number1630934
Product Code KIH
UDI-Device Identifier04260277177874
UDI-Public(01)04260277177874
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model Number10001851US
Device Catalogue Number03.702.121S
Device Lot NumberARN185
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer12/26/2018
12/26/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date01/03/2019
01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight76